| Model Number |
PB1018 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that approximately 10 years and 11 months following the implant of this transcatheter bioprosthetic pulmonary valve, a second valve was implanted in the same position for an unspecified reason.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
An initial medwatch report was submitted conservatively.Of note: the patient was approximately 13 years old when the valve was implanted and was replaced when the patient was 23 years old.The valve is used in palliative treatment and successfully delayed the next intervention for over 10 years medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.